# SDR UPS06846075

- Difficulty date: January 5, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755854502N
- Condition: Cracked
- Location: Fs 1180 L27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACKED FRAME FITTING BELOW DOOR STOP FITTING IN AFT CARGO COMPT STA 1180 AFT SIDE OF FRAME L27L.  REMOVED AND REPLACED FITTING AT STA 1180, L27L IAW EO DC8-5350-7876-A, AND SRM 51-1-21, 51-1-20D.  FAB`D AND INSTALLED REPAIR DOUBLER IAW EO DC8-5350-7876-A, AND SRM 51-1-21, AND SRM 51-1-20D.
